# SDR DLL10962257

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib Fitting
- Part number: 1527275140
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MLG ATTACH RIB FITTING HAD CORROSION REMOVED FROM THE LUG FACES AND BORE OF THE FWD AND AFT LUGS OF THE OF THE FORWARD TRUNNION LUG SET AND THE FWD AND AFT LUGS OF THE AFT TRUNNION LUG SET.  THE DAMAGED AREAS WERE REWORKED.
